# SDR UALA2010030200747

- Difficulty date: March 1, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 40,758 hours, 15,894 cycles
- Engine: Iae V2522A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WING LEAK, RTFL.  FOUND DUCT LEAKING JUST INBD OF RT-PYLON UNDER WING PANEL 621EB, BLOWING INTO MUFF-INSULATION. REMOVED RT UNDER WING PANELS 621EB, 621CB & R-PYLON TOP PNL 621BT.  SECURED RT WING LOWER L/E PANELS AND TOP PANEL. SEALED TOP PANEL. REPLACED 2 SEALS ITEM NR 230A.  RT BLEED AIR DUCT L/E JUST INBD OF ENG PYLON.  LEAKED CHECKED GOOD, RAN ENGINE CREATED NEW POST FLIGHT NO MESSAGE, ALSO NO MESSAGE ON BMC 2.
